# SDR DALA2023072505982

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF INNER FUSELAGE SKIN DRAIN STA 1007 BTW L30 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00300: CORROSION LEVEL 2. DOUBLER OF INNER FUSELAGE SKIN DRAIN STA 1007 BTW L30 AT AFT CARGO COMPARTMENT (C2) WERE FABRICATED PER DWG 5971141 REV AND REPLACED PER B717 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2881168)
